# SDR FDEA201204031242

- Difficulty date: April 3, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 70,296 hours, 31,787 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA73325
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REVIEW IN AN ATTEMPT TO REMOVE A CRACK IN THE FWD UPPER CARGO DOOR, FOUND FWD HINGE LOBE CRACKED COMPLETELY THROUGH ON THE FWD END.  REMOVED .080 FROM UPPER FORWARD CARGO DOOR HINGE LOBE, FIRST LOBE FORWARD SIDE WITH COUNTERBORE .781 X .094.  PERFORMED HFEC, NO CRACKS NOTED. FABRICATED   REPAIR BUSHING AND PERFORMED MAGNETIC PARTICLE NDI, NO CRACKS NOTED.  INSTALLED BUSHING AND REAMED HINGE PIN HOLE TO .390.  ALL WORK PERFORMED PER EA-8-5230-160088 AND ALL MEASUREMENTS ARE IN INCHES.
